Publications (89) JOSE MARIA GRAU RIBAS publications

2024

  1. Entry and leaving arcs of turnpikes: their exact computation in the calculus of variations

    Canadian Mathematical Bulletin, Vol. 67, Núm. 1, pp. 227-243

2023

  1. A New Method for Computing Asymptotic Results in Optimal Stopping Problems

    Bulletin of the Malaysian Mathematical Sciences Society, Vol. 46, Núm. 1

  2. MINIMAL RINGS RELATED TO GENERALIZED QUATERNION RINGS

    International Electronic Journal of Algebra, Vol. 34, Núm. 34, pp. 88-111

  3. New Economic Model of Eutrophication of Shallow Lakes and the Existence of Equivalent Policies

    Environmental Modeling and Assessment

2022

  1. A Class of Weighted Delannoy Numbers

    Filomat, Vol. 36, Núm. 17, pp. 5985-6007

  2. COUNTING NON-ISOMORPHIC GENERALIZED HAMILTON QUATERNIONS

    International Electronic Journal of Algebra, Vol. 31, Núm. 31, pp. 143-160

  3. On μ -Sondow numbers

    Acta Mathematica Hungarica, Vol. 168, Núm. 1, pp. 217-227

  4. The multi-returning secretary problem

    Discrete Applied Mathematics, Vol. 320, pp. 33-46

2021

  1. A modified backward integration method for optimal control problems with degenerate equilibrium points

    Optimal Control Applications and Methods, Vol. 42, Núm. 4, pp. 927-942

2020

  1. A Turn-Based Game Related to the Last-Success-Problem

    Dynamic Games and Applications, Vol. 10, Núm. 4, pp. 836-844

  2. A primality test for 4 Kpn- 1 numbers

    Monatshefte fur Mathematik, Vol. 191, Núm. 1, pp. 93-101

  3. An extension of the Last-Success-Problem

    Statistics and Probability Letters, Vol. 156

  4. An optimal stopping problem for an investing firm

    Economic Computation and Economic Cybernetics Studies and Research, Vol. 54, Núm. 1, pp. 65-78

  5. Computing solutions to the congruence 1n+2n+⋯+nn≡p(modn)

    Discrete Applied Mathematics, Vol. 286, pp. 3-9

  6. Irreversible linear pathways in enzymatic reactions: analytical solution using the homotopy perturbation method

    Journal of Mathematical Chemistry, Vol. 58, Núm. 1, pp. 273-291

2019

  1. Fast computation of the number of solutions to x 1 2 +⋯+x k 2 ≡λ(modn)

    Journal of Number Theory, Vol. 200, pp. 427-440

  2. A new look at the returning secretary problem

    Journal of Combinatorial Optimization, Vol. 37, Núm. 4, pp. 1216-1236

  3. Computational Approach for the Firm’s Cost Minimization Problem Using the Selective Infimal Convolution Operator

    Computational Economics, Vol. 54, Núm. 2, pp. 535-549

  4. Optimal control of counter-terrorism tactics

    Applied Mathematics and Computation, Vol. 347, pp. 477-491

  5. The Best-or-Worst and the Postdoc problems with random number of candidates

    Journal of Combinatorial Optimization, Vol. 38, Núm. 1, pp. 86-110